Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Using inhaler, obstruction in breathing, sharp pain in ribs. Side effect?

Hello. My daughter just began using an inhaler she was prescribed three days ago for obstruction in her breathing. She was given the one she takes during attacks and the one she takes one puff of twice a day. Today, she developed a sharp pain in her left rib when she exhales. Is that a normal side effect of using an inhaler or something to worry about?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Likely unrelated to the inhaler. Sound like a pleuritic reaction or symptom. I would continue with the inhaler and try giving her childrens advil or alleve for a couple of days to see if this helps.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor